# SDR SWAA2022013189223

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER T/E PANEL ABOVE #2 PYLON AFT T IP LWR SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LWR ATTACH BOLT / REMOVED AND REPLACED (RIGHT WING) UPPER T/E PANEL ABOVE #2 PYLON AFT TIP LWR SUPPORT ANGLE THAT WAS CRACKED AT TRANSVERSE WEB LWR ATTACH BOLT. IAW AMM 20-50-11-901-801 89813U 09-15-17
